# SDR AWXA200200479

- Difficulty date: May 11, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,403 hours, 32,897 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952170
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A .25 INCH CRACK WAS FOUND ON THE AFT CARGO DOOR LOWER FORWARD CROSS BEAM, LOWER ANGLE, 3RD FASTENER HOLE INBOARD.  MAINTENANCE TRIMMED OUT T-CHORD FORWARD END OF CROSS BEAM; FABRICATED NEW SECTION OF T-CHORD AND DOUBLER, AND INSTALLED REPAIR PARTS IAW EO 52-33-02, PG 18-20.
